# SDR GTIA040458

- Difficulty date: March 10, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- Engine: Pwa JT8D1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT 1099 STR 29R CORRODED.  REMOVED LONGERON 29R FROM STA 1136 TO 1003.  FABRICATED NEW LONGERON SECTIONS FROM STA 1003 TO 1068.875 AND FROM STA 1068 TO STA 1136.  FABRICATED LONGERON SPLICE.  INSTALLED LONG 29R AND SPLICE FROM STA 1003-1136.
